# SDR 97ZZZX4933

- Difficulty date: November 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N73953
- Make and model: Bell 47G-2A-1
- Aircraft serial: 2866
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Case
- Part number: 4764521215
- Condition: Corroded
- Location: T/R Gearbox
- Part time: 2,292 hours
- Component: 476400751
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING FOR A LOOSE TAIL ROTOR GUARD IN TAIL ROTOR GEARBOX HOUSING, PULLED THE GUARD OUT OF THE GEARBOX AND FOUND FERTILIZER PACKED INTO CAVITY.  WHILE SCRAPING FERTILIZER OUT OF CAVITY, FOUND CORROSION HAD EATEN THROUGH MAGNESIUM HOUSING.  THE PACKED FERTILIZER WAS KEEPING THE OIL FROM LEAKING OUT.
